0
Shopping Cart

item - $0.00

You have no items in your shopping cart.

Subtotal: $0.00

NZ's Low Cost Online Pharmacy

0800-3742762
Call us Monday - Saturday | 8:00 am - 5:00 pm

Codral Cold, Flu & Cough Day & Night 24 Capsule's

More Views

Codral Cold, Flu & Cough Day & Night 24 Capsule's

Be the first to review this product

$18.99

Availability: In stock

 "Day & Night" capsules for relief of a dry cough, blocked and runny noses, headaches and fever, body aches and pains.

DIRECTIONS: For Adults and Children over 12 years: Take 2 green "Day" capsules morning, midday and afternoon (4-6 hours between each dose, as necessary) Then take 2 red and white capsules at bedtime. When to stop: Adults: after a few days. Children: after 48 hours, except on medical advice.

INGREDIENTS: (Per capsule) DAY CAPSULES: Phenylephrine Hydrochloride 5mg, Paracetamol 500mg and Dextromethorphan hydrobromide 10mg per tablet. NIGHT CAPSULES: Paracetamol 500mg, Chlorpheniramine Maleate 2mg & Dextromethorphan hydrobromide 10mg per tablet.

WARNING: Keep out of reach of children. Not suitable for children under 12 years of age to take. Phenylephrine may cause sleeplessness in some people. The night capsules may make you drowsy, do not drive a vehicle or operate machinery. Avoid alcohol. If symptoms persist, see your doctor. Ask your doctor before use if you have high blood pressure, if you are taking anti-depressants, if you have heart problems, or if you are pregnant or breastfeeding. Do not take this product with other medicines containing paracetamol.

Additional Information

Ingredients No
Pack Size No

Customer Reviews

Write Your Own Review

Only registered users can write reviews. Please, log in or register

Use spaces to separate tags. Use single quotes (') for phrases.